# SDR ARWA9602002

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND LEVEL 2 CORROSION ON FUSELAGE TAIL SECTION PLATING AT FS 1783, L17L.  CUT OUT DAMAGED AREA, FABRICATED, INSTALLED FILLER AND DOUBLER IAW SRM 53-2-1 FIG 7, PG 115 AND 116.  CLASS 3 REPAIR TO BE REPLACED BEFORE 6,000 LANDINGS.
